Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having chronic migraine, nausea. Taken nubain and phenergan. Anything else I can do?

Hi my name is debbie I am a chronic Migraine sufferer and have TRIED EVERY DRUG KNOWN. Nubain and Phenergan has been the formula for me. I HAVE NO NUBAIN THAT MY DRUG STORE DRUG CAN GET. eVERY DAY OF MY LIFE i HAVE MIGRAINES WITH NAUSEA AND NOW THAT I CANNOT FIND ANYONE WHO CARRIES THIS DRUG. My question is I live in Columbia SC could you tell me when it should be available. OR is there anything else i can do? Thank-You your help will be greatfully appreciated!!!!!!!!!!!!!!!!!
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Your physician should be able to refill these medications or give you alternatives to these medications. Please call your doctor's office to let them know of the drug store situation. There are many other alternatives to treating migraines. The US national library of medicine's Pubmed Health has an interesting article about the treatments that migraines respond to. The weblink is:

I hope this helps. Take care and have a nice day !
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor